# SDR SWAA2019062133964

- Difficulty date: June 12, 2019
- Submitted: June 21, 2019
- Operation: Air carrier
- Aircraft: N285WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32536
- Aircraft time: 41,428 hours, 24,654 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount
- Part number: 14A5220
- Condition: Corroded
- Location: L1 Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SURROUND STRUCTURE AFT GIRT BAR MOUNT CORRODED AT BS. 344, LBL 56, ON UPPER SURFACE. / R&R GIRT BAR MOUNT IAW SRM AND DWG.
